# SDR UIEA2022080800827

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 19,166 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: NPN
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FOUND EMERGENCY LIGHT  AT L I DOOR INOP.(  RELAMPED LIGHT AT L I DOOR , OPS CHECK NORMAL IAW AMM 33-51-03.  )
